Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 1 > No. 2

 
   

Common Fixed Point Theorems on Fuzzy Metric Spaces Using Implicit Relation

PP: 89-96
Author(s)
Sunny Chauhan,
Abstract
In this paper, we prove common fixed point theorems for families of occasionally weakly compatible maps on fuzzy metric spaces using implicit relation. Our results do not require the completeness of the whole space (or subspaces), containment of ranges amongst involved mappings and continuity of one or more mappings. Our main result is an improved extension of the result of Altun and Turkoglu [Some fixed point theorems on fuzzy metric spaces with implicit relations, Commun. Korean Math. Soc., 23(1) (2008), 111-124].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved